The topological approach to the aggregation of preferences
AbstractNo abstract is available for this item.
Download InfoIf you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
Bibliographic InfoArticle provided by Springer in its journal Social Choice and Welfare.
Volume (Year): 33 (2009)
Issue (Month): 3 (September)
Contact details of provider:
Web page: http://link.springer.de/link/service/journals/00355/index.htm
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Chichilnisky, Graciela, 1982. "Social Aggregation Rules and Continuity," The Quarterly Journal of Economics, MIT Press, vol. 97(2), pages 337-52, May.
- Lauwers, Luc, 2000.
"Topological social choice,"
Mathematical Social Sciences,
Elsevier, vol. 40(1), pages 1-39, July.
- Luc Lauwers, 1999. "Topological Social Choice," Center for Economic Studies - Discussion papers ces9912, Katholieke Universiteit Leuven, Centrum voor Economische Studiën.
- Lauwers, Luc, 1999. "Topological social choice," Open Access publications from Katholieke Universiteit Leuven urn:hdl:123456789/238412, Katholieke Universiteit Leuven.
- Debreu, Gerard, 1972. "Smooth Preferences," Econometrica, Econometric Society, vol. 40(4), pages 603-15, July.
- Chichilnisky, Graciela, 1983. "Social choice and game theory: recent results with a topological approach," MPRA Paper 8059, University Library of Munich, Germany.
- Donald G. Saari, 1997. "Informational geometry of social choice," Social Choice and Welfare, Springer, vol. 14(2), pages 211-232.
- Chichilnisky, Graciela & Heal, Geoffrey, 1979.
"Necessary and sufficient conditions for a resolution of the social choice paradox,"
8495, University Library of Munich, Germany, revised 20 Oct 1981.
- Chichilnisky, Graciela & Heal, Geoffrey, 1983. "Necessary and sufficient conditions for a resolution of the social choice paradox," Journal of Economic Theory, Elsevier, vol. 31(1), pages 68-87, October.
- Chichilnisky, G., 1990.
"On Strategic Control,"
1990_30, Columbia University, Department of Economics.
- Charles D. Horvath, 2001. "On the topological social choice problem," Social Choice and Welfare, Springer, vol. 18(2), pages 227-250.
- Weinberger, Shmuel, 2004. "On the topological social choice model," Journal of Economic Theory, Elsevier, vol. 115(2), pages 377-384, April.
- Kronewetter, Jason & Saari, Donald G., 2008. "From decision problems to dethroned dictators," Journal of Mathematical Economics, Elsevier, vol. 44(7-8), pages 745-761, July.
- John Geanakoplos, 2003. "Nash and Walras equilibrium via Brouwer," Economic Theory, Springer, vol. 21(2), pages 585-603, 03.
- Chichilnisky, Graciela, 1979. "On fixed point theorems and social choice paradoxes," Economics Letters, Elsevier, vol. 3(4), pages 347-351.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).
If references are entirely missing, you can add them using this form.